# SDR IPXA2023081572719

- Difficulty date: July 10, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 29,477 hours, 19,549 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Part serial: NA
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR  DENT FOUND ON RH STA 1260 LOWER FRAME. ALL STEPS ACCOMPLISHED IAW EO-87721-REQ1 AND EA 757-5360-27-A3303-REV- REVIEWED.
